MathSciNet Relay Station
MathSciNet bibliographic data
MR1396969 (98a:54012) 54C40 (46E25 46J10)
Acharyya, S. K.; Chattopadhyay, K. C.; Ghosh, D. P. On a class of subalgebras of $C(X)$ and the intersection of their free maximal ideals. Proc. Amer. Math. Soc. 125 (1997), no. 2, 611–615.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement